Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Dear Doctor, My doctor start myotan 40 mg when I have high blood sugar and hypertension after next visit my blood pressure is not became normal then doctor prescribed myotan 80 mg after few months my blood pressure became normal then reduce dose to myotan 40 mg. After few months I leave my medicine of hypertension from 10 days I got pain in my heart what to do please suggest me.

1 Doctor Answered
Dear user you need a proper treatment to resolve the issue kindly get your eco and lipid profile done and keep a track of bp records on every alternate days
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.